%0 Journal Article
	%A Xiaoyan Dou and  Yongkun Li
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 56, 2011
	%T Almost Periodic Solution for a Food-limited Population Model with Delay and Feedback Control
	%U https://publications.waset.org/pdf/833
	%V 56
	%X In this paper, we consider a food-limited population model with delay and feedback control. By applying the comparison theorem of the differential equation and constructing a suitable Lyapunov functional, sufficient conditions which guarantee the permanence and existence of a unique globally attractive positive almost periodic solution of the system are obtained.

	%P 1325 - 1330